# SDR UALA2010062302229

- Difficulty date: June 23, 2010
- Submitted: June 30, 2010
- Operation: Air carrier
- Aircraft: N595UA
- Make and model: Boeing 757222
- Aircraft serial: 28748
- Aircraft time: 49,004 hours, 13,607 cycles
- Engine: Pwa PW2037
- System (JASC): 2620 · Extinguishing System
- Part: Switch
- Part number: P4100822
- Condition: Faulty
- Location: Squib Test Panel
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SQUIB TEST PANEL TEST SWITCH 2 DIFFICULT TO OPERATE.  R&R TEST PANEL. REMOVED AND REPLACED TEST PANEL. REPLACED NR 2 TEST SWITCH.  TESTS OKAY.
